# SDR SWAA2021072037548

- Difficulty date: December 17, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 64,972 hours, 38,336 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 114A50203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #2 SLAT LEADING EDGE LOWER SKIN IS CRACKED 0.220 LONG AT AFT OUTBOARD ACTUATOR ATTACH FASTENER. / REMOVED AND REPLACED LEFT WING #2 SLAT PER AMM 27-81-21. OPS CHECK GOOD. TAG NO: 622150 PN ON: 114A5020-3 SN ON: 000350 PN OFF: SN OFF: 000973
